# SDR KBM2006F00107

- Difficulty date: March 1, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005023
- Part serial: 268923
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 READING WENT TO -0- IN A SHORT FINAL, REMOVED AND REPLACED TACH GENERATOR.  (K)
